# SDR ASAA2015102313511

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 27,109 hours, 8,269 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM MENU NOT AVAILABLE,  ACFT GROUNDED. PERFORMED "SATCOM LOCK UP" QRH PROCEDURE RESTORED.
